The first conjugate point of solution of the N -th order iterated differential equation

Vladimír Vlček

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1982)

  • Volume: 21, Issue: 1, page 87-112
  • ISSN: 0231-9721

How to cite

top

Vlček, Vladimír. "The first conjugate point of solution of the $N$-th order iterated differential equation." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 21.1 (1982): 87-112. <http://eudml.org/doc/23402>.

@article{Vlček1982,
author = {Vlček, Vladimír},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {N-th order iterated differential equation; zeros; conjugate points},
language = {eng},
number = {1},
pages = {87-112},
publisher = {Palacký University Olomouc},
title = {The first conjugate point of solution of the $N$-th order iterated differential equation},
url = {http://eudml.org/doc/23402},
volume = {21},
year = {1982},
}

TY - JOUR
AU - Vlček, Vladimír
TI - The first conjugate point of solution of the $N$-th order iterated differential equation
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1982
PB - Palacký University Olomouc
VL - 21
IS - 1
SP - 87
EP - 112
LA - eng
KW - N-th order iterated differential equation; zeros; conjugate points
UR - http://eudml.org/doc/23402
ER -

References

top
  1. Z. Hustý, O iteraci homogenních lineárních diferenciálních rovnic;, Sborník VŠZ a les. fakulty v Brně, č. 4, 1956. (1956) 
  2. O. Borůvka, Lineare Differentialtransformationen 2. Ordnung;, VEB Deutscheг Verlag deг Wissenschaften, Berlin, 1967. (1967) Zbl0153.11201MR0236448
  3. T. L. Sherman, Properties of solutions of N t h order linear differential equations;, Pacific J. Math., Vol. 15, No. 3, 1965 MR0185185
  4. V. Vlček, Conjugate points of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 53, 1977. (1977) MR0594951
  5. V. Vlčеk, On a distribution of zeros of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 57, 1978. (1978) MR0554040

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.